Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Waking Up With Aching Pains And Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...bursts and forms a clot that totally blocks a coronary artery. CAD can also lead to heart failure or an irregular heartbeat (arrhythmia). Other cardiovascular problems include: High blood pressure (hypertension) Angina (chest pain) Rheumatic heart disease (damage to the heart caused by rheumatic fever) Stroke (interrupted blood flow to the brain, usually caused by a blood clot or burst blood vessel) Symptoms of Heart...
Ask the Experts

Are these aches and pains normal?

My partner found out about six months ago that he is HIV pos. He also has a mild hernia in his vertebra; L3,L4, and L5. He is on pain medications for this because about three months ago the pain became unbearable, but he is also suffering from pain...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Several rheumatologic conditions may be more common in HIV+ persons though most pain as you describe has little to do with HIV and more to do with local non-HIV factors like nerve compression or joint/tendon conditions. Read more »

aches and pains

Hi thereI switched from zerit to abacavir due to weight loss 21 months ago and the problem does seem to be reversing at last, definitely on the limbs and after seeing photos of my face from a year ago, there is significant improvement there too. In...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention what other HIV medications you are on but joint pain has not been generally linked to chronic use of abacavir to my knowledge. I an not aware of any major concern about interaction Read more »

hiv+ with body pains

hi my friend is hiv+ and experiences alot o body pains and fatiuge. She has done her cd4 count, it was 1000. Her doctor says she does not need to take arvs, what can she take to boost her immunity?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...there is no proven way to boost effective immunity. Taking a multiple vitamin with minerals is often recommended. Aches and pains and fatigue are common in the general population so it is often tough to link those symptoms with the HIV status of... Read more »

New aches and pains..

I tested positive in '96 but probably have been infected since '89. At one point I had 19 T cells (at diagnosis), but now on the cocktail w/Sustiva I have 296 T cells and undetectable viral load. Problem is multiple health issues, diabetes since...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
...many of the medications used to treat it can cause neuropathies. You do not say what medications you are on. Although your pains could indeed be due to prior back operations, I would probably recommend that you see a neurologist. If you do... Read more »
Articles
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
AIDS InfoNet

Peripheral Neuropathy

...send sensations to the brain. Sometimes, PN is damage to the coating of nerve fibers (myelin). This affects the transmission of pain signals to the brain. PN can be a minor nuisance or a disabling weakness. It is usually a feeling of pins and... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...transcriptase inhibitors (NRTIs). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine and zidovudine are approved individually by the FDA for the treatment of HIV... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...hump). Liposuction for thispurpose has a good track record of insurance coverage when health careproviders justify it due to pain or sleep disorders. In some cases, however,the hump may return after a few months. Liposuction should not be used... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having testicular pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right... Read more »

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about a week and Read more »

arthritis pain

Posted by Anonymous, 5 Replies
...had ars after 3 weeks exposure now i am having terrible pain in hand feels like arthritis fingers lock up. then I will get a pain in my knee then in my leg then in my toes but my hands Read more »